Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The iterated total squaring operation


Author: Luciano Lomonaco
Journal: Proc. Amer. Math. Soc. 115 (1992), 1149-1155
MSC: Primary 55S10; Secondary 55R40, 55S12
MathSciNet review: 1112495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a formula that expresses the iterated total squaring operation in terms of modular invariant theory and provide an alternative proof of a classical result of Múi's.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55S10, 55R40, 55S12

Retrieve articles in all journals with MSC: 55S10, 55R40, 55S12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1112495-4
PII: S 0002-9939(1992)1112495-4
Keywords: Invariant theory, cohomology operations
Article copyright: © Copyright 1992 American Mathematical Society